# SDR SIMA20140921008

- Difficulty date: September 21, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 27,591 hours, 24,719 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Dented
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION FOUND RT SIDE OVERWING TE DENTED OUTWARD APPROX 1.45 INCHES LONG & 1/32 DEEP.  COMPLIED IAW ERS-EM--5200-213 ACCEPT DENT AS IS.  NO FURTHER ACTION REQUIRED.
